We're almost there!
Our launch date for the new TuDiabetes website has been moved back 24 hours
When you log into TuDiabetes tomorrow (April 21st) you will find yourself in our new home!
If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
So my hubby and I decide to take afew days away right??? The 1st night my pump becomes detached from me. I wake up at 3 in the morning with a 511 bs. So I think I got it together and the next night I fall to a 21 and my hubby was gone so it was all up to me to do this right??? My vision was so blured and well I was sweating beyond beleive and life just wasn't going my way ok???? I slowly make it over to the frige in our room and get the gluagon kit (now that was an adventure in itself) anyway I got it out and decided to try and give my ownself a shot of it (another adventure) I finally get a shot of it (after many minutes of trying) then of coures my hubby comes in asking what I had ate. Eating REALLY??? All I could think about was the gluagon shot. Long story short was the worst few days away I had Lets not talk about how high I got after the shot! LOL!